ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

An entire function that shares a small function with a homogeneous differential polynomial

Lahiri, I. and Pal, B. (2017) An entire function that shares a small function with a homogeneous differential polynomial. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 46-52. ISSN 00002-3043

[img] PDF
Download (1201Kb)
    Item Type: Article
    Uncontrolled Keywords: entire function, sharing, small function, differential polynomial
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Aug 2017 13:08
    Last Modified: 09 Aug 2017 13:08
    URI: http://mathematics.asj-oa.am/id/eprint/2553

    Actions (login required)

    View Item